# SDR HALA0700290

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 68,269 hours, 12,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP LT SIDE ROWS 31-38 ON OVERNIGHT CHECK.  RESECURED STRIP CONNECTOR, SYSTEM NOW CHECKS NORMAL PER B767 AMM 33-51-10-402.
